Top answers from doctors based on your search:
Disclaimer

can i use polysporin on lips

A 48-year-old member asked:
Dr. Mary Esther Carlin
50 years experience in Developmental and Behavioral Pediatrics
Sometimes: Using topical polysporin (bacitracin and polymyxin) in small quantities on a lip lesion that is or may become infected is usually safe, but ir is impo ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 32-year-old male asked:
Dr. Robert Jackson
42 years experience in Dermatology
See derm: See dermatologist. They can put you on a treatment that will work.
A 44-year-old member asked:
Dr. Holly Maes
35 years experience in Pediatrics
No: There is no topical anesthetic in polysporin, (bacitracin and polymyxin) so it will not cause any anesthetic effect. In other words, no numbness from ... Read More
A 41-year-old member asked:
Dr. Jeffrey Levin
45 years experience in Dentistry
May be herpes virus: Need to be evaluated by you medical doctor or dentist.
4
4 thanks
A 26-year-old member asked:
Dr. Philip Schwarzman
46 years experience in Emergency Medicine
Bactroban (mupirocin: This is a topical ointment.You need a prescription in the US,maybe not in other countries.
A 6-year-old male asked:
Dr. Julan Crane
24 years experience in Pediatrics
Cold sore: If he has never had this before then I would suggest you get it checked out as nine month olds do not often get cold sores
1
1 thank
A 44-year-old female asked:
Dr. Jay Park
Dr. Jay Park answered
49 years experience in Pediatrics
Have child checked: Could be impetigo. May need systemic antibiotics treatment.
3
3 thanks
A member asked:
Dr. Philip Miller
46 years experience in Family Medicine
Usually works best: when used in conjunction with oral antibiotics.
A female asked:
Dr. J. Lawrence Dohan
56 years experience in Dermatology
Throw it away: Polysporin is not a useful product. Worse, it is a common cause of allergic reactions. EXACTLY why would you use it?
1
1 comment
A 37-year-old female asked:
Dr. Philip Miller
46 years experience in Family Medicine
Apply sparingly: too much topical antibiotic csn casuse a skin reaction: only use a thin film applied with a Q-tip

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month